Vol. 13, No. 5, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Regularity results for generalized double phase functionals

Sun-Sig Byun and Jehan Oh

Epsilon-regularity for $p$-harmonic maps at a free boundary on a sphere

Katarzyna Mazowiecka, Rémy Rodiac and Armin Schikorra

Uniform Sobolev estimates for Schrödinger operators with scaling-critical potentials and applications

Haruya Mizutani

When does a perturbed Moser–Trudinger inequality admit an extremal?

Pierre-Damien Thizy

Well-posedness of the hydrostatic Navier–Stokes equations

David Gérard-Varet, Nader Masmoudi and Vlad Vicol

Sharp variation-norm estimates for oscillatory integrals related to Carleson's theorem

Shaoming Guo, Joris Roos and Po-Lam Yung

Federer's characterization of sets of finite perimeter in metric spaces

Panu Lahti

Spectral theory of pseudodifferential operators of degree 0 and an application to forced linear waves

Yves Colin de Verdière

Global existence for the derivative nonlinear Schrödinger equation with arbitrary spectral singularities

Robert Jenkins, Jiaqi Liu, Peter Perry and Catherine Sulem

Unconditional existence of conformally hyperbolic Yamabe flows

Mario B. Schulz

Sharpening the triangle inequality: envelopes between $L^{2}$ and $L^{p}$ spaces

Paata Ivanisvili and Connor Mooney